Fertility Network UK
13,537 members22,000 posts

Menopur

Hi ladies, sorry if this is a silly question but I can't remember for the life of me what happened at the start of my last ivf round!! I'm taking menopur this time round and I'm on day 2 of injections, the problem is my period seems to have become really light, and I can't remember if this happened last time, and or if this is a problem?! I'm probably just noticing everything this time round, and worrying, but I just want to do everything I can this time round

Xx

3 Replies
oldestnewest

Hi Aleelilook. I would have thought that as you are on Menopur injections, you should be stimulating your ovaries to produce more follicles. Therefore any bleeding should be stopping. Best to check out with your clinic. Hope all goes well for you. Diane

Reply

Thank you Diane, all turned out ok and yesterday (on my birthday!) I was told I had 11 follicles! So we were really pleased!

Reply

Hi Aleelilook. That's great news - well done! I do hope that all goes well with egg collection and fertilisation. Make sure you drink plenty of water afterwards and have a rest. Thinking of you. Diane

Reply

You may also like...